On finite permutation groups with the same orbits on unordered sets

Siemons, Johannes and Wagner, Ascher (1985) On finite permutation groups with the same orbits on unordered sets. Archiv der Mathematik, 45 (6). pp. 492-500. ISSN 0003-889X

[img]
Preview
PDF (On_finite_permutation_groups_with_the_same_orbits_on_unordered_sets-1985.pdf)
Download (522kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 21 Apr 2020 21:42
URI: https://ueaeprints.uea.ac.uk/id/eprint/21065
DOI: 10.1007/BF01194888

Actions (login required)

View Item View Item